A 17-year-old female asked:
Im 17yo, i got corticosteroid shots at 8 locations of my iliopsoas 3 weeks ago. my bp is 90/58 since then. pulse is 61. everything normal?
2 doctor answers • 3 doctors weighed in
Dr. Ki-Hon Linanswered
Orthopedic Surgery 27 years experience
Depends: Depends on what your baseline is, since a 90/58 BP is right on the borderline of hypotension - but if this is your normal bp, then for you it may be ok. Same with your pulse - it's on the lower end of normal but may be completely fine for you. Additionally, it may help you to know that the steroid injection should be completely out of your system after 3 wks.
4.3k viewsAnswered >2 years ago
Dr. Mandakini Patelanswered
Pediatrics 43 years experience
Steroid side effects: Firstly, why did you need to get so many steroid shots? Your BP and pulse are suggestive of you being an athlete. Steroids can cause elevation in BP but your seems to be on the lower end, if you are not symptomatic form it, it should be okay. If you feel dizzy or light headed you should see your doctor asap.
4.3k viewsReviewed >2 years ago
Last updated Jun 10, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.